# SDR DL76S951907

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410337A
- Condition: Dented
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SLAT T/E WEDGE HAIL DAMAGED.  REPAIRED PER CMM 57-43-61, FOR NR 3 L/E SLAT DURING SHOP VISIT.
